# SDR UPS97225116

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffner
- Condition: Chafed
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, HYD LINE FROM A-SYSTEM MODULE HAS CHAFED REAR PRESSURE BULKHEAD BS 1183 HORIZONTAL STIFFENER AT WL 208 LBL 30 APPROX.  REPAIRED IAW SRS EO 97-34-011 UPS ENG FILE NUMBER 727-53-1974.
